Number one in the UK and seventh in the world in the Times Higher Education rankings of universities under 50 years old

Supporter of LMS Good Practice Award

L² dimensions of the spaces of braid-invariant harmonic forms.

Research group:
TitleL² dimensions of the spaces of braid-invariant harmonic forms.
Publication TypeJournal Article
Year of Publication2012
AuthorsDaletskii A, Kalyuzhnyi A
Refereed DesignationRefereed
JournalJournal of Geometry and Physics
Volume62
Start Page1309
Pagination1309–1322
Date Published03/2012
URLhttp://arxiv.org/abs/1110.4878
DOIhttp://dx.doi.org/10.1016/j.geomphys.2011.10.023

Edited 7 Mar 2012 - 11:52 by ad557

Back to the Top